toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Dumett, M.A.; Cominetti, R. pdf  doi
openurl 
  Title On The Stability Of An Adaptive Learning Dynamics In Traffic Games Type Journal Article
  Year 2018 Publication Journal Of Dynamics And Games Abbreviated Journal J. Dyn. Games  
  Volume 5 Issue 4 Pages 265-282  
  Keywords Congestion games; adaptive learning dynamics; stochastic algorithms; routing equilibrium; dynamical systems; stability; Routh-Hurwitz criterion  
  Abstract This paper investigates the dynamic stability of an adaptive learning procedure in a traffic game. Using the Routh-Hurwitz criterion we study the stability of the rest points of the corresponding mean field dynamics. In the special case with two routes and two players we provide a full description of the number and nature of these rest points as well as the global asymptotic behavior of the dynamics. Depending on the parameters of the model, we find that there are either one, two or three equilibria and we show that in all cases the mean field trajectories converge towards a rest point for almost all initial conditions.  
  Address [Dumett, Miguel A.] San Diego State Univ, Computat Sci Res Ctr, San Diego, CA 92182 USA, Email: mdumett@sdsu.edu;  
  Corporate Author Thesis  
  Publisher Amer Inst Mathematical Sciences-Aims Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 2164-6066 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000450339800001 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 1035  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: